# SDR HALA2017031100059

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 13,328 hours, 2,064 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Unknown
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING APU OIL,  FOUND APU LUBRICATION OIL FILTER DPI EXTENDED.  TROUBLESHOT IAW TSM 49-00-00-810-874-A. NO CONTAMINATION FOUND.  REPLACED OIL FILTER IAW AMM 49-91-41. APU OK FOR SERVICE
